Alert archive / Texas / Flash Flood Warnings in 2024
Flash Flood Warning 2, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Sep 10, 2024, 5:42 AM CDT for Cameron County, Texas. It was in force for 5 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2024, 5:42 AM CDT (10:42 UTC)
- Expired
- Sep 10, 2024, 10:30 AM CDT
- In force
- 5 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Cameron County, TX
The radar
The Brownsville radar (KBRO), 5 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 6:30 AM CDT | FLOOD | 1 Ese Brownsville, TX | Multiple intersections along Boca Chica Blvd nearly impassable or impassable due to flooded roadways. Intersection of McDavitt Blvd and Boca Chica Blvd to intersection of Kings Hwy and Boca Chica nearly impassable. Intersection of Security Dr and Boca Chica im |
| Sep 10, 7:00 AM CDT | FLOOD | 1 Sse Brownsville, TX | Flooded roadways near intersection of Southmost Rd and International Blvd. |
| Sep 10, 7:00 AM CDT | FLOOD | 2 Wnw Brownsville, TX | Flooded roadways near intersection of W Price Rd and Barnard Rd, and Price Rd and I-69. Water on Wild Rose Ln and Honeydale Rd. |
| Sep 10, 7:00 AM CDT | FLOOD | 7 Sse Port Isabel, TX | Video of undetermined water flowing over State Highway 4. |
| Sep 10, 7:30 AM CDT | FLOOD | 1 Nne Brownsville, TX | Flooded roadways and parking lot near apartment complex and shopping center. |
| Sep 10, 8:00 AM CDT | FLOOD | 3 Ene Brownsville, TX | Flooded roadways on Ruben M Torres Blvd near N Central Ave. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 10.7 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
804
WGUS54 KBRO 101042
FFWBRO
TXC061-101400-
/O.NEW.KBRO.FF.W.0002.240910T1042Z-240910T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
542 AM CDT Tue Sep 10 2024
The National Weather Service in Brownsville has issued a
* Flash Flood Warning for...
Southeastern Cameron County in deep south Texas...
* Until 900 AM CDT.
* At 542 AM CDT, Doppler radar indicated heavy rain across the
warned area. Between 1 and 2.5 inches of rain have fallen.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Los Fresnos, South Padre Island, Rancho Viejo, Port Of
Brownsville, Cameron Park, Southmost, Olmito, Downtown
Brownsville, Brownsville, Lincoln Park, Rivera High School, El
Jardin Elementary School, Laguna Vista Police Department, Gonzalez
Elementary School, Gallegos Elementary School, Perkins Middle
School, North Brownsville Little League, Brownsville South Padre
Island International Airport, Laguna Heights and Holly Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2596 9716 2596 9728 2592 9733 2593 9735
2591 9737 2589 9736 2588 9737 2584 9737
2584 9740 2586 9741 2584 9741 2585 9744
2588 9746 2590 9750 2589 9752 2592 9753
2600 9762 2616 9736 2611 9714 2601 9714
FLASH FLOOD...RADAR INDICATED
$$
60-BE4 follow-up statements
023
WGUS74 KBRO 101231
FFSBRO
Flash Flood Statement
National Weather Service Brownsville TX
731 AM CDT Tue Sep 10 2024
TXC061-101400-
/O.CON.KBRO.FF.W.0002.000000T0000Z-240910T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-
731 AM CDT Tue Sep 10 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING
FOR SOUTHEASTERN CAMERON COUNTY...
At 731 AM CDT, Doppler radar indicated heavy rain across the warned
area. Between 2 and 4 inches of rain have fallen. The expected
rainfall rate is 0.5 to 1 inch in 1 hour. Additional rainfall
amounts up to 1 inch are possible in the warned area. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Los Fresnos, South Padre Island, Rancho Viejo, Port Of
Brownsville, Cameron Park, Southmost, Olmito, Downtown
Brownsville, Brownsville, Lincoln Park, Rivera High School, El
Jardin Elementary School, Laguna Vista Police Department, Gonzalez
Elementary School, Gallegos Elementary School, Perkins Middle
School, North Brownsville Little League, Brownsville South Padre
Island International Airport, Laguna Heights and Holly Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2596 9716 2596 9728 2592 9733 2593 9735
2591 9737 2589 9736 2588 9737 2584 9737
2584 9740 2586 9741 2584 9741 2585 9744
2588 9746 2590 9750 2589 9752 2592 9753
2600 9762 2616 9736 2611 9714 2601 9714
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
Hallman193
WGUS54 KBRO 101338
FFWBRO
TXC061-101530-
/O.EXT.KBRO.FF.W.0002.000000T0000Z-240910T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
838 AM CDT Tue Sep 10 2024
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
Southeastern Cameron County in deep south Texas...
* Until 1030 AM CDT.
* At 838 AM CDT, Doppler radar indicated heavy rain across the
warned area. Between 2 and 4 inches of rain have fallen. The
expected rainfall rate is 0.5 to 1 inch in 1 hour. Additional
rainfall amounts up to 1 inch are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Los Fresnos, South Padre Island, Rancho Viejo, Port Of
Brownsville, Cameron Park, Southmost, Olmito, Downtown
Brownsville, Brownsville, Lincoln Park, Rivera High School, El
Jardin Elementary School, Laguna Vista Police Department, Gonzalez
Elementary School, Gallegos Elementary School, Perkins Middle
School, North Brownsville Little League, Brownsville South Padre
Island International Airport, Laguna Heights and Holly Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2596 9716 2596 9728 2592 9733 2593 9735
2591 9737 2589 9736 2588 9737 2584 9737
2584 9740 2586 9741 2584 9741 2585 9744
2588 9746 2590 9750 2589 9752 2592 9753
2600 9762 2616 9736 2611 9714 2601 9714
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
Hallman656
WGUS74 KBRO 101448
FFSBRO
Flash Flood Statement
National Weather Service Brownsville TX
948 AM CDT Tue Sep 10 2024
TXC061-101530-
/O.CON.KBRO.FF.W.0002.000000T0000Z-240910T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-
948 AM CDT Tue Sep 10 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT THIS
MORNING FOR SOUTHEASTERN CAMERON COUNTY...
At 948 AM CDT, Doppler radar indicated heavy rain across the warned
area. Between 2 and 5 inches of rain have fallen. The expected
rainfall rate is 0.5 inches in 1 hour. Additional rainfall amounts
up to 0.5 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Los Fresnos, South Padre Island, Rancho Viejo, Port Of
Brownsville, Cameron Park, Southmost, Olmito, Downtown
Brownsville, Brownsville, Lincoln Park, Rivera High School, El
Jardin Elementary School, Laguna Vista Police Department, Gonzalez
Elementary School, Gallegos Elementary School, Perkins Middle
School, North Brownsville Little League, Brownsville South Padre
Island International Airport, Laguna Heights and Holly Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2596 9716 2596 9728 2592 9733 2593 9735
2591 9737 2589 9736 2588 9737 2584 9737
2584 9740 2586 9741 2584 9741 2585 9744
2588 9746 2590 9750 2589 9752 2592 9753
2600 9762 2616 9736 2611 9714 2601 9714
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5 INCHES IN 1 HOUR
$$
Hallman459
WGUS74 KBRO 101525
FFSBRO
Flash Flood Statement
National Weather Service Brownsville TX
1025 AM CDT Tue Sep 10 2024
TXC061-101535-
/O.EXP.KBRO.FF.W.0002.000000T0000Z-240910T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-
1025 AM CDT Tue Sep 10 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 1030 AM CDT THIS MORNING FOR
SOUTHEASTERN CAMERON COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 300 PM CDT for a portion of
Deep South Texas.
&&
LAT...LON 2596 9716 2596 9728 2592 9733 2593 9735
2591 9737 2589 9736 2588 9737 2584 9737
2584 9740 2586 9741 2584 9741 2585 9744
2588 9746 2590 9750 2589 9752 2592 9753
2600 9762 2616 9736 2611 9714 2601 9714
$$
HallmanWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 5:29 AM CDT, 13 minutes earlier.
Area forecast discussion, Sep 10, 5:29 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
529 AM CDT Tue Sep 10 2024
...New SHORT TERM, LONG TERM, MARINE...
.SHORT TERM...
(Today through Wednesday)
Issued at 516 AM CDT Tue Sep 10 2024
Key Messages:
* Morning commute to be impacted by moderate to heavy rainfall
associated with Tropical Storm Francine
* Moderate to heavy rain with embedded thunder will continue
through this morning before tapering off and coming to an end
from west to east later this afternoon; some showers could
linger into this evening (especially along the island and near
the coast)
* Heaviest rainfall will be concentrated over the southeastern
portions of the area (i.e. Cameron and Willacy Counties)
* Hazardous marine conditions to continue through Wednesday night
Multiple hazards continue for portions of Deep South Texas and the
Rio Grande Valley through the short term forecast period in
conjunction with Tropical Storm Francine. The latest intermediate
advisory from the National Hurricane Center (NHC) stated that
Francine was located about 125 miles south-southeast from the mouth
of the Rio Grande and was moving north-northwest at 5 mph. Francine
has a central minimum pressure of 992 millibars with max sustained
winds of 65 mph. Francine is expected to continue moving north-
northwest through this morning, before turning to the northeast this
afternoon/evening.
Several hi-res CAM guidances suggest that another round of moderate
to heavy rain showers (with some embedded thunder) are expected to
impact the eastern half of our local forecast area overnight tonight
into the morning hours today. The greatest coverage of this moderate
to heavy rainfall will be located along our immediate coastal
counties. This activity is expected to persist through the morning
hours before coming to an end from west to east this afternoon. As
of this update, most of the rainfall has been confined to the
southeastern portions of our area (i.e. Cameron County). In fact,
there has been a rather tight rainfall gradient over Cameron
County where anywhere from 0.5 inches has fallen in the Harlingen
area to around 4 inches in Brownsville. Just to the south of
Brownsville, into northeastern Mexico, anywhere from 5-7 inches of
rain has fallen thus far with locally higher amounts. Another
1 to 2 inches with locally higher amounts is expected through
this morning before things wind down this afternoon. Again, most
of the QPF is expected to fall over/along our immediate coastal
counties (Cameron, Willacy, and Kenedy).
With EL-LCL mean cloud layer winds around 25 knots, these showers
and embedded storms are moving. However, given the high
atmospheric moisture content (deep tropical moisture in place),
localized flooding is possible, especially where showers/storms
train. The Weather Prediction Center (WPC) has maintained much of
Deep South Texas and the Rio Grande Valley under a Marginal Risk
for excessive rainfall in it's Excessive Rainfall Outlook (ERO).
Over the past 24 hours, there has been a downtrend in QPF amounts.
The one concern that we continue to investigate is the low to mid
level dry air entrainment into the south-southeastern portions of
TS Francine as well as some wind shear that could stymie it's
development. A Flood Watch remains in effect for Cameron and
Willacy Counties. We canceled the Flood Advisory for Kenedy
County, as little to no rain has fallen there up to this point and
the soils there will be able to handle the projected rainfall to
come.
In addition to the flooding potential from excessive rainfall,
marine/coastal hazards remain in play. Winds have trended down some
slightly over the past 24 hours. Nonetheless, with an
enhanced/strong enough pressure gradient in place, it's expected to
remain breezy through the day today with winds out of the north-
northeast 10-20 mph, gusting up to 30-35 mph inland. Further
offshore, stronger winds are expected with gusts ranging between 40-
60 mph. Therefore, Tropical Storm Watches and Warnings remain in
effect as tropical storm conditions are possible through today over
the Gulf waters.
Winds are expected to continue mainly out of the northeast this
morning before becoming more northerly this afternoon. Given the
situation, high seas and surfs remain in play. Therefore, a High
Risk for Rip Currents and High Surf Advisory remains in effect
through Wednesday evening. A Coastal Flood Advisory also remains
in effect through this afternoon/evening.
The flood threat will improve this afternoon from west to east as
Francine continues to track northward. However, the marine/coastal
hazards will linger. Another concern is the fact that Francine is
moving rather slow over the Gulf waters.
Temperatures are expected to continue to run cooler than normal for
early to mid September standards thanks to the extensive cloud cover
and rainfall. High temperatures are progged to reach into the 80s
across Deep South Texas with overnight lows in the low to mid 70s
through the short term period.
&&
.LONG TERM...
(Wednesday night through Monday)
Issued at 516 AM CDT Tue Sep 10 2024
The long-term forecast period will feature an uptick in precipitation
(PoP) chances and the potential return to an unsettled weather
pattern. We start of the long-term on Thursday where in the wake
of Tropical Cyclone Francine, dry and tranquil weather conditions
will continue. A weak cold front to the south helping to drive
some cooler air from the north and a ~1012 mb sfc high pressure
system, will result in enough subsidence to yield a dry and
tranquil weather pattern. This trend will continue into Friday.
Temperatures will also be warmer, but still near normal levels.
High temperatures are forecast to be in the 90s across Deep South
Texas and the Rio Grande Valley on both Thursday and Friday.
Saturday through the early parts of next week, we have to monitor
precipitation trends. Global forecast models and ensembles are
suggesting the potential return to and unsettled weather pattern
with day-to-day diurnal chances for showers and storms as
instability values increase from the south. Increased atmospheric
moisture content coupled with a seabreeze could help to ignite
these showers and storms. Given the chance for rainfall during
this time period, temperatures are expected to run near normal
levels with highs in the upper 80s to lower 90s, and overnight
lows in the mid 70s to near 80F.
&&
.AVIATION...
(06Z TAFS)
Issued at 100 AM CDT Tue Sep 10 2024
Through 06z Wednesday....
Key Aviation IDSS Messages for the 06z TAF cycle:
* VFR-MVFR cigs/vsbys to persist over the next few hours with VCSH
* Another round of moderate to heavy rainfall is possible especially
over KBRO and KHRL during the pre-dawn hours or around daybreak
today
* Flying conditions to deteriorate to MVFR/IFR levels under any
moderate to heavy rainfall
* Rainfall to come to an end late morning into the afternoon hours
from west to east with flying conditions improving back to VFR-
MVFR
As of this update, VFR conditions were taking place at KBRO and
KMFE, and MVFR cigs were reported at KHRL under a SCT-OVC deck of
clouds with bases ranging between 2,000-6,000 feet AGL and
unrestricted visibilities. -RA was reported at KHRL. Latest scans
from the GOES-East satellite and doppler radar showed the center
of Tropical Storm Francine located to about 200 miles southeast of
our location. The nearest rain bands were located mainly too our
southeast. There are some vicinity (VCSH) showers in the area as
well.
Over the next few hours, expect for VFR-MVFR flying conditions to
persist with VCSH in the area. As we shift towards the pre-dawn
hours and around daybreak, another round of moderate to heavy rain
showers are expected to move inland into the eastern half of Deep
South Texas with the greatest coverage over our immediate coastal
counties. This activity is expected to persist through at least
parts of the morning hours before coming to an end from west to east
late morning into the afternoon hours as Francine pulls away to our
northeast. During this time period, expect for flight categories
(cigs/vsbys) to diminish to MVFR/IFR levels (IFR conditions under
the heaviest of rain bands). KBRO and KHRL have the best chance for
experiencing moderate to heavy rainfall during the morning hours.
Once the rain comes to an end (during the afternoon hours), expect
for ceilings to improve back to VFR-MVFR levels.
North-northeast winds 10-20 kts with occasional gusts up to 25
kts will persist through the 06z TAF period with wind gusts
prospects diminishing later in the period.
&&
.MARINE...
Issued at 516 AM CDT Tue Sep 10 2024
Today through Wednesday night....Hazardous marine and coastal
conditions in connection to Tropical Cyclone Francine are
expected to continue through this period. An enhanced pressure
gradient amid Francine will result in moderate to strong winds
over the Gulf Waters. This will lead to high/rough seas including
the high risk for rip currents. Coastal flooding will remain a
concern through this evening.
Thursday through Tuesday....Favorable marine conditions return
during this period with low to moderate winds and low seas.
&&
.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE 82 75 90 76 / 90 50 20 10
HARLINGEN 82 73 91 74 / 90 40 20 10
MCALLEN 86 76 97 77 / 70 30 10 10
RIO GRANDE CITY 89 73 96 74 / 40 20 10 10
SOUTH PADRE ISLAND 84 78 86 80 / 90 70 30 20
BAYVIEW/PORT ISABEL 83 74 88 75 / 90 60 20 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for TXZ354-355-454-455.
Tropical Storm Watch for TXZ254-255-351-451.
Flood Watch until 3 PM CDT this afternoon for TXZ254-255-354-355-
454-455.
Coastal Flood Advisory until 7 PM CDT this evening for TXZ451-
454-455.
High Rip Current Risk through Wednesday evening for TXZ451-454-
455.
High Surf Advisory until 7 PM CDT Wednesday for TXZ451-454-455.
GM...Tropical Storm Warning for GMZ130-132-150-155-170-175.
Tropical Storm Watch for GMZ135.
&&
SHORT TERM...23-Evbuoma
LONG TERM....23-Evbuoma
AVIATION...23-EvbuomaThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:17 PM CDT | Special Marine Warning | BRO | 13 min | |
| Sep 9, 8:10 PM CDT | Areal Flood Advisory | BRO | Cameron | 5 hr |
| Sep 9, 9:29 PM CDT | Special Weather Statement | BRO | Willacy | 46 min |
| Sep 10, 2:13 AM CDT | Special Marine Warning | BRO | 17 min | |
| Sep 10, 2:22 AM CDT | Special Marine Warning | BRO | 11 min | |
| Sep 10, 4:27 AM CDT | Areal Flood Advisory | BRO | Cameron | 76 min |
| Sep 10, 5:07 AM CDT | Special Marine Warning | BRO | 23 min | |
| Sep 10, 6:22 AM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 4 hr |
| Sep 10, 8:06 AM CDT | Tornado Warning | BRO | Willacy | 9 min |
| Sep 10, 8:14 AM CDT | Tornado Warning | BRO | Willacy | 16 min |
| Sep 10, 9:16 AM CDT | Areal Flood Advisory | BRO | Cameron | 87 min |
| Sep 10, 1:11 PM CDT | Small Craft Advisory | BRO | 38 hr |
Nearby
Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.